It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Well Minocycline has been working on my skin and I definetely have less pimples pop up than I used to and am glad im on this antibiotic. I have been taking 100mg a day for six months. Sometimes 2x 100mg a day for a week at a time.

Anyways my question is for others who have or are currently taking this.

Do you find that since you have been taking it that your acne/certain pimples hang around below the skin way longer leaving red marks? Usually when I used to get pimples all signs of them would be gone in a couple of weeks. I still have signs of pimples that popped up 3weeks to 1month ago. They arn't above the surface but rather below.

Not to mentions scraps and cuts that I get from sports etc are taking forever to heal.

Maybe Im paranoid.

Thoughts?????
Heya, ZXC.

I was previously on Minocycline 100 mg qd for about a year. It worked well at first, but then I stopped for about a month and then when I got back on I was still getting new pimples. About your skin not healing, I'm not sure if the minocycline is causing this. I think it is just you have not noticed those old red marks before because you were so preoccupied with the pimples on your face that weren't going away. Now that your skin is clear of all the above-surface lesions, you are starting to notice the old ones which definitely do take a long time to heal. I still have the old red marks as well, and it seems to take forever for them to dissapear. I had two really bad cysts on my cheek, and I think it took about 8 months before they were no longer visible.

About sores taking a long time to heal, again I don't think minocycline would cause this. For one thing, it's an antibiotic so if anything it would help to heal it quicker by preventing any bacteria from entering and aggravating an immune response. Check the symptoms and side-effects of the drug for slow healing, and I'm pretty sure it is not on there. If you are still worried, definitely go see a doctor about it. Nobody is saying you aren't taking a long time to heal, but it could be for an entirely different reason, ya never know.


[QUOTE=zxc_zxc]Well Minocycline has been working on my skin and I definetely have less pimples pop up than I used to and am glad im on this antibiotic. I have been taking 100mg a day for six months. Sometimes 2x 100mg a day for a week at a time.

Anyways my question is for others who have or are currently taking this.

Do you find that since you have been taking it that your acne/certain pimples hang around below the skin way longer leaving red marks? Usually when I used to get pimples all signs of them would be gone in a couple of weeks. I still have signs of pimples that popped up 3weeks to 1month ago. They arn't above the surface but rather below.

Not to mentions scraps and cuts that I get from sports etc are taking forever to heal.

Maybe Im paranoid.

Thoughts?????[/QUOTE]





All times are GMT -7. The time now is 08:21 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!